# SDR IPXA2017033015679

- Difficulty date: March 30, 2017
- Submitted: March 31, 2017
- Operation: Air carrier
- Aircraft: N303UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27241
- Aircraft time: 55,215 hours, 18,498 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS UNARMED LIGHT LENS BROKEN.  REPLACED THE UNARMED LENS IAW SWPM 30-84-18.
